Alert archive / Louisiana / Small Craft Advisories in 2021

Small Craft Advisory 2, NWS New Orleans, LA

January 10, 2021

NWS New Orleans, LA issued this small craft advisory at Jan 10, 2021, 3:44 AM CST. It took effect at Jan 10, 2021, 3:44 PM CST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Jan 10, 2021, 3:44 AM CST (09:44 UTC)
In effect from
Jan 10, 2021, 3:44 PM CST
Expired
Jan 11, 2021, 9:37 PM CST
In force
30 hr
Issued by
NWS New Orleans, LA

The text

As transmitted.

505 
WHUS74 KLIX 100944
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
344 AM CST Sun Jan 10 2021

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-101745-
/O.NEW.KLIX.SC.Y.0002.210111T0000Z-210112T0000Z/
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
344 AM CST Sun Jan 10 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
CST MONDAY...

* WHAT...Northeast winds 20 to 30 kt with gusts up to 35 kt and
  seas 5 to 8 ft expected over the open waters, 3 to 6 ft in 
  protected waters.

* WHERE...Portions of Gulf of Mexico. 

* WHEN...From 6 PM this evening to 6 PM CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
237 
WHUS74 KLIX 101541
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
941 AM CST Sun Jan 10 2021

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-102345-
/O.CON.KLIX.SC.Y.0002.210111T0000Z-210112T0000Z/
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
941 AM CST Sun Jan 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM CST MONDAY...

* WHAT...Northeast winds 20 to 30 kt with gusts up to 35 kt and 
  seas 5 to 8 ft expected over the open waters, 3 to 6 ft in 
  protected waters.

* WHERE...Portions of Gulf of Mexico.

* WHEN...From 6 PM this evening to 6 PM CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
906 
WHUS74 KLIX 102144
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
344 PM CST Sun Jan 10 2021

GMZ550-552-570-572-110545-
/O.EXT.KLIX.SC.Y.0002.210110T2144Z-210111T0300Z/
/O.NEW.KLIX.GL.W.0001.210111T0300Z-210111T1200Z/
/O.NEW.KLIX.SC.Y.0003.210111T1200Z-210112T0000Z/
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
344 PM CST Sun Jan 10 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST
MONDAY...

* WHAT...For the Gale Warning, east winds 20 to 25 kt with gusts
  up to 35 kt expected. For the first Small Craft Advisory,
  northeast winds 20 to 25 kt with gusts up to 30 kt. 

* WHERE...Coastal Waters from Port Fourchon LA to Lower 
  Atchafalaya River LA out 20 nm, Coastal waters from the 
  Southwest Pass of the Mississippi River to Port Fourchon 
  Louisiana out 20 NM, Coastal waters from Port Fourchon 
  Louisiana to Lower Atchafalaya River LA from 20 to 60 NM and 
  Coastal waters from Southwest Pass of the Mississippi River to 
  Port Fourchon Louisiana from 20 to 60 NM.

* WHEN...Hazardous conditions will persist now through Monday. 

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ530-532-534-536-538-555-557-575-577-110545-
/O.CON.KLIX.SC.Y.0002.210111T0000Z-210112T0000Z/
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
344 PM CST Sun Jan 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY...

* WHAT...Northeast winds 20 to 30 kt with gusts up to 35 kt and 
  seas 5 to 8 ft expected over the open waters, 3 to 6 ft in 
  protected waters.

* WHERE...Portions of Gulf of Mexico.

* WHEN...From 6 PM this evening to 6 PM CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
195 
WHUS74 KLIX 110326
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
926 PM CST Sun Jan 10 2021

GMZ550-552-570-572-111130-
/O.EXP.KLIX.SC.Y.0002.000000T0000Z-210111T0300Z/
/O.CON.KLIX.GL.W.0001.000000T0000Z-210111T1200Z/
/O.CON.KLIX.SC.Y.0003.210111T1200Z-210112T0000Z/
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
926 PM CST Sun Jan 10 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
MONDAY...

* WHAT...East winds 20 to 30 kt with gusts up to 45 kt and seas 5
  to 8 ft expected, followed by north winds of 20 to 25 kts with 
  gusts up to 30 kt.

* WHERE...Open gulf waters west of the mouth of the Mississippi
  River.

* WHEN...Hazardous conditions will persist now through Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ530-532-534-536-538-555-557-575-577-111130-
/O.CON.KLIX.SC.Y.0002.000000T0000Z-210112T0000Z/
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
926 PM CST Sun Jan 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY...

* WHAT...Northeast winds 20 to 30 kt with gusts up to 35 kt and 
  seas 5 to 8 ft expected over the open waters, 3 to 6 ft in 
  protected waters.

* WHERE...Tidal lakes, sounds, and open gulf waters east of the 
  mouth of the Mississippi River. 

* WHEN...From 6 PM this evening to 6 PM CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
207 
WHUS74 KLIX 110924
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
324 AM CST Mon Jan 11 2021

GMZ550-552-570-572-111730-
/O.CON.KLIX.GL.W.0001.000000T0000Z-210111T1200Z/
/O.CON.KLIX.SC.Y.0003.210111T1200Z-210112T0000Z/
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
324 AM CST Mon Jan 11 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...East winds 20 to 30 kt with gusts up to 45 kt and seas 
  5 to 8 ft expected, followed by north winds of 20 to 25 kts 
  with gusts up to 30 kt.

* WHERE...Open gulf waters west of the mouth of the Mississippi 
  River.

* WHEN...Hazardous conditions will persist now through Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ530-532-534-536-538-555-557-575-577-111730-
/O.CON.KLIX.SC.Y.0002.000000T0000Z-210112T0000Z/
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
324 AM CST Mon Jan 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...Northeast winds 20 to 30 kt with gusts up to 35 kt and 
  seas 5 to 8 ft expected over the open waters, 3 to 6 ft in 
  protected waters.

* WHERE...Tidal lakes, sounds, and open gulf waters east of the 
  mouth of the Mississippi River.

* WHEN...From 6 PM this evening to 6 PM CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
965 
WHUS74 KLIX 111303
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
703 AM CST Mon Jan 11 2021

GMZ530-532-534-536-538-555-557-575-577-112115-
/O.CON.KLIX.SC.Y.0002.000000T0000Z-210112T0000Z/
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
703 AM CST Mon Jan 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...Northeast winds 20 to 30 kt with gusts up to 35 kt and 
  seas 5 to 8 ft expected over the open waters, 3 to 6 ft in 
  protected waters.

* WHERE...Tidal lakes, sounds, and open gulf waters east of the 
  mouth of the Mississippi River.

* WHEN...From 6 PM this evening to 6 PM CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ550-552-570-572-112115-
/O.CON.KLIX.SC.Y.0003.000000T0000Z-210112T0000Z/
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
703 AM CST Mon Jan 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...East winds 20 to 30 kt with gusts up to 45 kt and seas 
  5 to 8 ft expected, followed by north winds of 20 to 25 kts 
  with gusts up to 30 kt.

* WHERE...Open gulf waters west of the mouth of the Mississippi 
  River.

* WHEN...Hazardous conditions will persist now through Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
459 
WHUS74 KLIX 111942
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
142 PM CST Mon Jan 11 2021

GMZ530-532-534-536-538-555-557-575-577-120600-
/O.EXT.KLIX.SC.Y.0002.000000T0000Z-210112T0600Z/
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
142 PM CST Mon Jan 11 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 
  5 to 8 ft.

* WHERE...Portions of Gulf of Mexico. 

* WHEN...Until midnight CST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ550-552-570-572-120600-
/O.EXT.KLIX.SC.Y.0003.000000T0000Z-210112T0600Z/
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
142 PM CST Mon Jan 11 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 
  5 to 8 ft.

* WHERE...Coastal waters from the Southwest Pass of the 
  Mississippi River to Port Fourchon Louisiana out 20 NM, 
  Coastal Waters from Port Fourchon LA to Lower Atchafalaya 
  River LA out 20 nm, Coastal waters from Port Fourchon 
  Louisiana to Lower Atchafalaya River LA from 20 to 60 NM and 
  Coastal waters from Southwest Pass of the Mississippi River to 
  Port Fourchon Louisiana from 20 to 60 NM.

* WHEN...Until midnight CST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
776 
WHUS74 KLIX 120337
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
937 PM CST Mon Jan 11 2021

GMZ550-552-570-572-120445-
/O.CAN.KLIX.SC.Y.0003.000000T0000Z-210112T0600Z/
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
937 PM CST Mon Jan 11 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have weakened below advisory criteria. 

$$

GMZ530-532-534-536-538-555-557-575-577-120445-
/O.CAN.KLIX.SC.Y.0002.000000T0000Z-210112T0600Z/
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
937 PM CST Mon Jan 11 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have weakened below advisory criteria. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Jan 10, 3:35 AM CST, 9 minutes earlier.

Area forecast discussion, Jan 10, 3:35 AM CST, 9 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
335 AM CST Sun Jan 10 2021

.SYNOPSIS...

High pressure centered over Nebraska early this morning. Aloft, a
strong shortwave near El Paso, and another moving onshore near the
Oregon-California border. Locally, mostly clear skies this
morning. Radar returns that look like rain over southwest
Louisiana are more likely mid level clouds producing virga (rain
evaporating aloft), as closest stations reporting rain are in the
Houston/Galveston area. Temperatures ranging from the upper 20s to
around 40.

&&

.SHORT TERM...

Main excitement in the forecast will be in the first 36 hours. The
shortwave near El Paso this morning will gradually open up and shift
east-northeast to near Memphis by Monday afternoon/evening as a
northern stream shortwave shears it out. Isentropic lift will
begin in earnest this afternoon, with the atmosphere gradually
saturating from the mid-levels downward. Currently appears that
any measurable precipitation should hold off until this evening.

Looking at our McComb forecast soundings, it would appear that
any threat of precipitation being predominantly snow would be for
a very brief period (an hour or two) near the beginning of
measurable precipitation (say 9 PM-Midnight), before warming
occurs below 750 mb to melt any snow that falls into that layer.
Baton Rouge soundings look to be too warm to support snow.
Wouldn't be totally shocked to see a bit of snow, say in northern
Wilkinson County, but for most of the area, it's just going to be
a very, very cold rain. Also wouldn't rule out a rumble or two of
thunder south of Lake Pontchartrain overnight due to instability
in the mid levels. Certainly don't expect any surface based
convection. Rain should end by midday on Monday for most of the
area, but not really anticipating any sunshine until Tuesday.

Will accept blended max temps today. For tonight, will hold all
areas above freezing, although it'll be a close call in southwest
Mississippi. On Monday will trend toward the cooler guidance for
highs, and note that blended numbers appear too warm. Will trend
toward the blends for Monday night and Tuesday as we lose the
clouds. 35

&&

.LONG TERM (Wednesday through Saturday)...

Cool and quiet weather is still forecast for the second part of next
week. Temperatures will start to warm up day by day.  A cold front
will move into the area around Friday that will knock temperatures
back down some again, but it looks to be mostly dry in its
passage on land at least. -BL

&&

.AVIATION (valid through 12z Monday)...

VFR conditions are expected for most of today but ceilings will
lower to MVFR this evening. IFR (or lower) ceilings are expected
to become rather widespread after 06z Monday, with at least
occasional IFR visibilities. Threat of sleet or SHSN too low at
KMCB to carry in the TAF at this time, but if it occurs, it'd
likely be in the 03z-06z window. Winds could also become an issue
at KNEW and KMSY as they increase to 20 knots or higher for a
while overnight. BL/35

&&

.MARINE...

Winds should start ramping up by late afternoon over the western
waters as low pressure moves toward the waters. Will introduce
Small Craft Advisory for all waters at 00z Monday and carry it
through 00z Tuesday for now, with the expectation that we'll be
able to trim some of it and extend some of it beyond 00z Tuesday,
as the low moves east of the waters. Conditions should subside
later Tuesday through about Thursday, before another front moves
through the waters. 35

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  46  34  42  28 /   0 100  60   0
BTR  47  37  43  30 /  10 100  30   0
ASD  49  37  47  32 /   0  90  70   0
MSY  48  40  47  36 /   0  90  50   0
GPT  48  38  47  33 /   0  80  80  10
PQL  48  38  48  33 /   0  60  90  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory from 6 PM this evening to 6 PM CST Monday
     for GMZ530-532-534-536-538-550-552-555-557-570-572-575-577.

MS...None.
GM...Small Craft Advisory from 6 PM this evening to 6 PM CST Monday
     for GMZ532-534-536-538-550-552-555-557-570-572-575-577.

&&

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 3:44 PM CSTGale WarningLIX14 hr
Jan 10, 3:44 PM CSTSmall Craft AdvisoryLIX30 hr

Nearby

Small Craft Advisories in Louisiana, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.